U.S. doctors online nowAsk doctors free
Naples, FL
A 41-year-old female asked:

Do ppi's cause bloating and gas? will it go away with time as your body adjusts to the medicine?

1 doctor answer1 doctor weighed in
Dr. Ilana Newman
Palliative Care 26 years experience
They can. It might.: Symptoms of bloating and gas - even diarrhea or constipation - have been reported by people taking proton pump inhibitors. Everyone is different - your symptoms may or may not improve if your continue to take the medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.